Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Sam B. Nadler Jr.
Title: Hyperspaces of sets
Additional book information Monographs and Textbooks on Pure and Applied Mathematics, No. 49, Marcel Dekker, Inc., New York, 1978, xvi + 707 pp., $45.00.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Jack Segal
Journal: Bull. Amer. Math. Soc. 1 (1979), 412-414
DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14620-2
PII: S 0273-0979(1979)14620-2